MathSciNet Relay Station
MathSciNet bibliographic data
MR723549 58E15 (53C05 53C80 58G10)
Taubes, Clifford Henry Stability in Yang-Mills theories. Comm. Math. Phys. 91 (1983), no. 2, 235–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement